# SDR C2XA03BT096

- Difficulty date: September 27, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 110049
- Part serial: 19268
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION MAINTENANCE FOUND THE LEFT AND THE RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY CHARGER IAW EMB145 AMM NR 33-50-04. OPS.  CHECKED SYSTEM GOOD.
